MAUDE Adverse Event Report: BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF

BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67PFS30
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One smiths medical tracheostomy|silicone - bivona tubes neo/ped flextend was returned for analysis in a used condition.Visual inspection was performed, and it was noted that the surface of the tube and neck strap were damaged.Based on the evidence, the complaint was confirmed, and the problem source of the reported event is unknown.
 
Event or Problem Description
Information was received indicating that upon removal of a smiths medical tracheostomy|silicone - bivona tubes neo/ped flextend and cleaning the tube, the tube became opaque, dirty, stained and difficult to dry.The tube was unable to be used.No adverse effects were reported.

Brand Name
BIVONA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
MDR Report Key12488788
Report Number3012307300-2021-09433
Device Sequence Number4030281
Product Code JOH
UDI-Device Identifier10351688518606
UDI-Public10351688518606
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/24/2023
Device Model Number67PFS30
Device Catalogue Number67PFS30
Device Lot Number3673666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age11 MO